| Model Number |
1002717 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer received a power source alert after plugging the pump into a wall outlet.There was no reported adverse impact to the customer's blood glucose level.Multiple attempts were made by tandem technical support to follow-up with the customer on the reported issue, but no response was received.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: android / android_galaxy s21 ultra 5g / unknown / android 16.